Skip to Content

Can you just stop mobic, or do you have to decrease it slowly?

Question is Closed
Report Favorite

Answers (1)

16 Sep 2009

You can just stop Mobic. You don't have to decrease it slowly. It doesn't cause any withdrawal symptoms on stopping.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Am I wise to stop Mobic because of my heart issues and family history? What are my options?

I've been taking Mobic for 4 years. I am healthy, but my family has a horrid history of heart isease and most relatives have died of heart ...

1 answer 10 Jul 2011

Mobic -had to stop taking because of kidney tests, then had cramps in hands & feet, any ideas why?

I was recently hospitalized, and they said my blood work showed that my kidney levels were that it was not so great. Something about showing crystals ...

3 answers 25 Oct 2011

Mobic wearing off?

I felt great for the first few months on Mobic, but lately my pain and stiffness has returned--- is the honeymoon over?

1 answer 21 Dec 2011

I need some suggestions from my very knowledgeable DC friends regarding Mobic. Help!?

The rheumatologist prescribed Mobic 7.5mg 2X day and Flexeril 5mg 2X day for arthritis, but mostly for my PN. I have had to reduce my dosage of Mobic ...

5 answers 18 May 2013

How long does it take for Mobic to work. I took a 15 mg. this morning and I am still in pain!?

I have osteoarthritis in my knee. I have been using ibuprophen but my doc suggested going on Mobic. Can I take an advil with the mobic? I need relief.

2 answers 5 Jun 2015